# SDR 2022FA0000042

- Difficulty date: January 23, 2022
- Submitted: January 23, 2022
- Operation: General aviation
- Aircraft: N930LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15030
- Aircraft time: 39,559 hours, 32,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROW 14 LOWER EMR LITES INOP. PLACED ON MEL.
